Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear modulus of linear operator


Authors: R. V. Chacon and U. Krengel
Journal: Proc. Amer. Math. Soc. 15 (1964), 553-559
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1964-0164244-7
MathSciNet review: 0164244
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160. MR 0110954 (22:1822)
  • [2] R. V. Chacon, An ergodic theorem for operators satisfying norm conditions, J. Math. Mech. 11 (1962), 165-172. MR 0147619 (26:5134)
  • [3] -, Convergence of operator averages, Ergodic theory, Academic Press, New York, 1963. MR 0160872 (28:4081)
  • [4] -, Identification of the limit of operator averages, J. Math. Mech. 6 (1962), 961-968. MR 0145352 (26:2883)
  • [5] N. Dunford and J. T. Schwartz, Convergence almost everywhere of operator averages, J. Math. Mech. 5 (1956), 129-178. MR 0077090 (17:987g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0164244-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society